MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC STEALTHSTATION S8 PLANNING STATION; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC STEALTHSTATION S8 PLANNING STATION; INSTRUMENT, STEREOTAXIC
Model Number 9735894
Medical Device Problem Codes Failure to Shut Off (2939); Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.A medtronic representative went to the site to test the equipment.Testing revealed that the ssd for the system was replaced.The system then passed the system checkout and was found to be fully functional.Concomitant medical products: information references the main component of the system.Other relevant device(s) are: product id: 9 735999, serial/lot #: unk, ubd: , udi#:.
 
Event or Problem Description
Medtronic received information regarding a navigation device being used outside of a procedure.It was reported that the navigation system would intermittently not boot.Additionally, it was noted that the system would not power down as an unspecified function would not halt and required a hard shut down with the power button.Troubleshooting was noted to have replaced the ssd to restore functionality and the issue was caused by the ssd.There was no patient present when this issue was identified.

Brand Name
STEALTHSTATION S8 PLANNING STATION
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key11701559
Report Number1723170-2021-01071
Device Sequence Number3722293
Product Code HAW
UDI-Device Identifier00643169946538
UDI-Public00643169946538
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K162309
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9735894
Device Catalogue Number9735894
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2021
Initial Report FDA Received Date04/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1